| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's ui pcb to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The root cause was determined to be a cracked and shorted capacitor c181 on the ui pcba.
Event or Problem Description
The customer contacted stryker to report that their device displays a white screen.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.